MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NATURAL TIBIA TMT TWO-PEG POROUS BEARING RIGHT SIZE D; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NATURAL TIBIA TMT TWO-PEG POROUS BEARING RIGHT SIZE D; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 05/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no related deviations or anomalies during manufacturing.Medical records were not provided.X-ray review by mmi states that overall implant fit is maintained without evidence of implant loosening and there is mild knee varus.Bone quality appears osteopenic.This complaint cannot be confirmed.Root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.
 
Event or Problem Description
It was reported that the tibia component revised for pain and possible loosening.Articular surface was also revised.No additional information available.

Brand Name
NATURAL TIBIA TMT TWO-PEG POROUS BEARING RIGHT SIZE D
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11974577
Report Number0001822565-2021-01620
Device Sequence Number11668678
Product Code JWH
UDI-Device Identifier00889024510548
UDI-Public(01)00889024510548(17)200901(10)64732920
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530006702
Device Lot Number64732920
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2021
Initial Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR